# SDR HEEA20111012268

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 6,252 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Condition: Failed
- Location: Tailboom
- Part time: 655 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER SUPPORT STRUT FITTING FAILED.   SUPPORT STRUT STRUCK BY TAIL ROTOR BLADES.   REMOVED HORIZ STABILIZER ASSY.
